Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I have moderate acne and SEVERE red marks. I hate it, my skin is so sensitive and EVERY little pimple gives me a redmark FOREVER (like say a year or more). In the past I had 2 Vbeams and I saw improvement but then I got pregnant and had to stop. Now I'm off BCP and breaking out worse than ever, so I decided to try Vbeam again. I had my first treatment over a month ago, really saw no difference, but was not discouraged. Then 2 weeks ago today I had treatment #2, and now my skin looks awful. I have like a hundred dark red marks on my face and it looks like I have severe acne. Luckily mineral makeup covers up the worst of it but it still looks bad. If anyone saw me without makeup they would seriously think I had very severe acne.

The doc was more aggression and did a LOT of punches (don't know the word). Is it possible Vbeam can make your red marks worse? What am I going to do?

Help!

Link to comment
Share on other sites

I really doubt V Beam can make your red marks worse... well it actually does but only temporarily and then gets better... supposedly. I mean it doesn't actually touch your skin really, just the blood vessels under which burst at high settings causing bruising which clears up in 2 weeks to a month... just hang in there it should get better.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×